Connect with others who understand.

sign up log in
Resources
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Azulfidine

Azulfidine

I have noticed that I have a hard time urinating. I get the feeling that I have to urinate, but I sit on the toilet and it takes a while for the urine to come out. Is this normal for someone who is taking sulfasalazine?

A myRAteam Member said:

Please don't wait, this can be serious.

posted 1 day ago
A myRAteam Member said:

Yes, it is. Do a search on your computer for bladder spasms. You will find everything you need to know.

edited, originally posted 2 days ago
A myRAteam Member said:

Bladder pain,

posted 1 day ago
A myRAteam Member said:

@A myRAteam Member there is underwear for such issues...

posted 8 days ago
A myRAteam Member said:

Auck pet ! I have exactly the opposite problem I rush to the loo, and not always making it in time. I feel like a kiddy with the amount of clothes I go through.

posted 8 days ago
Already a Member? Log in